# SDR CA121212004

- Difficulty date: July 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 12,619 hours
- Engine: Lyc LO360E1A6
- Propeller: Hartzl HCC3YR2
- System (JASC): 7497 · Ignition System Wiring
- Part: Switch
- Part number: 588039
- Condition: Faulty
- Location: Rt Magneto
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT ENGINE, RT MAGNETO SWITCH FOUND TO BE FAULTY AND REPLACED WITH NEW.
